Is medication advisable when diagnosed with BP of 130- 145 and pulse rate of 80-85?
Request your advice here
I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at times 145/85 and at times it is normal 130/80 . I did not want to take and start blood pressure tablet and hence i have not starter. I dont have diabties recently got checked. My pulse is always on the higher side like 88 90 . I am thalasemia minor and have iron deficiency anemia. Also my esr is high with 46 points and I have muscle and joint pains .
Can you advice me if i shud start very low power tablet for blood pressure and can i take stamlo 2.5 mg for few days
I am attaching my recent reports for your reference
You can do dietary modification and exercise
This is Dr Sameer cardiologist.
Current guidelines for treating BP has recently been changed about a month ago. It now says that you should treat a patient with BP more than 130/90. But considering out XXXXXXX population, as we take a lot of salt in diet, most of us will have BP above 130/90. So we first tell our patients to follow some dietary advice and do some exercise before starting medication if the BP is not very high.
Coming to you, your BP is in range 130- 145 and lower one is between 80-85.
I would recommend you to not start medicine right away. But You have to follow some dietary advice which includes restricting salt in diet. You should take minimum salt in diet.
Coming to exercise, I would recommend you to do moderate exercise for at least 30minutes per day.
I believe these things will help control your BP. And keep a tab of your BP & measure it once daily when you are resting. If after a month BP still remains to be high than you will need some medication.
Thanks & take care
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes dizziness and lightheadedness when on bp medication
- What causes itching when on bp medication
- Suggest pain medication when on bp medications
- Reasons for high blood pressure when on bp medication
- When to take bp medication
- Diagnosed with high bp on medication still bp high suggest
- Pulse rate high high bp on medication treatment
- Suggest treatment for cough when on high bp medication
- High heart rate from new bp medication
- Medication induced low bp with high pulse
- Is Xarelto advisable before knee surgery?
- What causes increased heart rate and headaches?
- What causes headache, dizziness and chest discomfort while having...
- What causes sudden drop in heart rate while on Bystolic?
- What causes pain in the right side of the chest?
- What does the following TMT report indicate?
- Suggest treatment for chest pain
- What do recurrent episodes of dizziness and headaches indicate?
- What does this ultrasound report indicate?
- Suggest treatment for mild chest pain when diagnosed with AFib